MathSciNet Relay Station
MathSciNet bibliographic data
MR1650105 (2000c:34224) 34L40 (47E05 81Q15)
Kiselev, Alexander Absolutely continuous spectrum of perturbed Stark operators. Trans. Amer. Math. Soc. 352 (2000), no. 1, 243–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement